It is difficult to comment without examining. The symptoms could be due to various reasons. It could be due to iron deficiency anemia, pernicious anemia and other B-vitamin deficiencies, aphthous ulcers, oral lichen planus, erythema multiform, pemphigus vulgaris, syphilis, yeast infection; exposure to irritants such as hot foods, or spices, tobacco, alcohol; allergy to toothpaste, mouthwash, breath fresheners, dyes in candy, dentures, food items, coloring agents, or blood pressure medications like ACE inhibitors. It could also be a mechanical irritation by a jagged tooth edge or a denture.
Please discuss this with your doctor. Maybe you should also have a dental checkup. Go over the list, something may strike you. If you have IBS or other gut problems or a poor diet then any deficiency could be the problem. You can take a multivitamin pill but it would be good to know the exact cause before starting any treatment. Do discuss this with your doctor and get yourself examined. Take care!